# SDR CALA2024121101475

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 59,021 hours, 18,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L WILL NOT ARM CHECKED DOOR SEALING AREA ACCOMPLISHED OPERATIONAL CHECK OF DOOR CYCLED THE GIRT BAR ACP IVISUAL CHECK OF THE LATCHES GIRT BAR OPP WAS NORMAL., OK FOR SERVICE.
